Posted by James Wallace (Seattle, Washington / USA) on 11/16/2008
[BETTER BUT WITH SIDE EFFECTS] A few years ago I used Borax to reduce fluoride and got a rash on my hands and feet. This is a classical sign of Borax / boron poisoning (I really don't consider it a real poisoning).
Since I really liked what Borax did for me, until I got the rash,I thought if I ever find a way to get ride of the rash I must share it. Mostly because I lost about 15 pounds in 15 weeks while taking Borax (seems that's another side effect of "Borax poisoning").
The thing that worked for me was taking niacin to flush. So you don't want to use flushless niacin. 500 mg to 1000 mg does it for me. I do it as soon as I wake up for the day.
Seems the niacin flush opens the capularies wider and alows larger particles to get out of the hands and feet. The palms of the hands and the soles of the feet are where the Borax rash occurs. It takes awhile to get completely clear of the boran that acumulates there, But releaf from the rash only takes days.
Here's the interesting thing; to make the flushing of boron faster you actually have to quit the niacin until the rash comes back. Then you restart the niacin and it clears up again. In my case this worked asimetricaly. First the sole of my left foot cleared up, then my right palm. After that my right sole and then my left palm.
And now I am clear of Borax / boron poisoning. So now I can take Borax again. It did take a couple of years to get back to normal for me. But if I had figured out how to do the "use niacin for a month and quit until the rash comes backs and start niacin again" I think I could have cleared this up in four to six months.
The possible reason I might have had born acumulation is because I may have smaller capularies than other people.
I don't consider "Borax / boron poisoning" to be a real poisoning because really only the rash and the weightloss are the only side effects.
And the reason I wanted to publish this here is because I don't want any of you to be hesitent to use Borax because of my last post where I said I had gotten the boron rash. And because Borax is safe and effective.